# SDR SWIA202265781

- Difficulty date: March 4, 2022
- Submitted: May 26, 2022
- Operation: Air carrier
- Aircraft: N816SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15105
- Aircraft time: 37,719 hours, 24,089 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL9 FLOOR SEAT RAIL FS 485.00 Â€“ FS 581.00 IS CORRODED IN MULTIPLE SPOTS.    (C CHECK RO 5/23/22)    .CORROSION DAMAGE NOT ALLOWABLE REFERENCE CRJ900 SRM 53-31-49-101-001-A01. REMOVED AND REPLACED WITH NEW, SEAT TRACK SECTION PN SH690-33407-1, RBL9 FS485 TO FS581, REFERENCE CRJ900 AMM 53-00-49-000-801-A07 AND CRJ900 AMM 53-00-49-400-801-A07.
